Affordable Access

Publisher Website

The polygonal containment model

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
15
Issue
1
Identifiers
DOI: 10.1016/s0893-9659(01)00098-2
Keywords
  • Applied Geometry
  • Generalized Positional Tolerance
  • Geometric Optimization
Disciplines
  • Physics

Abstract

Abstract The polygonal containment problem is to position two structures of convex forms under rigid motion mechanics such that the forms of one structure are completely contained within the elements of the associated structure. In this note, the polygonal containment problem is formalized in terms of a generalized containment model and solved as a constrained nonlinear program.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments